# SDR GTIA040466

- Difficulty date: May 17, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE GEAR DOOR OPEN LIGHT CAME ON.  TURNED ON THE HYD`S AND THE LIGHT WENT OUT.  AFTER TURNING OFF THE HYD`S THE LIGHT CAME BACK ON.  TURNED ON RT HYD AND LEFT IN HI.  PERFORMED PROXIMITY TEST, MAIN GEAR DOORS, TEST PASSED.  VERIFIED GEAR DOOR ROLLER AND HOOK MEASUREMENTS, WITHIN TOLERANCES CLEANED GEAR DOOR PROXIMITY SWITCHES.
